Asian Journal of Mathematics
Volume 18 (2014)
The Euclid-Fourier-Mukai algorithm for elliptic surfaces
Pages: 345 – 364
We describe the birational correspondences, induced by the Fourier-Mukai functor, between moduli spaces of semistable sheaves on elliptic surfaces with sections, using the notion of $P$-stability in the derived category. We give explicit conditions to determine whether these correspondences are isomorphisms. This is indeed not true in general and we describe the cases where the birational maps are Mukai flops. Moreover, this construction provides examples of new compactifications of the moduli spaces of vector bundles via sheaves with torsion and via complexes. We finally get for any fixed dimension an isomorphism between the Picard groups of the moduli spaces.
Fourier-Mukai transform, moduli spaces, Mukai flops, elliptic surfaces, stable sheaves, Postnikov-stability
2010 Mathematics Subject Classification
14F05, 14J27, 14J60